# SDR 2003FA0000426

- Difficulty date: April 14, 2003
- Submitted: April 14, 2003
- Operation: General aviation
- Aircraft: N890FH
- Make and model: Amd FALCON900EX
- Aircraft serial: SC271
- Aircraft time: 707 hours, 311 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Duct
- Part number: FGFB258702D1
- Condition: Damaged
- Location: Nr 2 Eng Intake
- Part time: 707 hours, 311 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING INSPECTION NOTED PULLED RIVETS AND SPOT WELDS IN THE INTERIOR OF THE FORWARD, NR 2 ENGINE INTAKE S-DUCT ASSEMBLY.  FORWARD S-DUCT ASSEMBLY WAS REPLACED WITH NEW.  CAUSE OF DEFECTS IS SUSPECTED TO BE OVER PRESSURIZATION OF ANTI-ICE BLEED AIR MANIFOLD LOCATED ON TOP OF THE FORWARD S-DUCT ASSEMBLY.
